Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 44, NWS Seattle, WA

November 25, 2016Thurston County, Washington

NWS Seattle, WA issued this river flood warning at Nov 25, 2016, 12:02 PM PST for Thurston County, Washington. It took effect at Nov 25, 2016, 1:00 PM PST. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Nov 25, 2016, 12:02 PM PST (20:02 UTC)
In effect from
Nov 25, 2016, 1:00 PM PST
Expired
Nov 27, 2016, 7:08 AM PST
In force
42 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Thurston County, WA

The radar

The Langley Hill radar (KLGX), 83 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chehalis River near Grand Mound (CGMW1). The gauge peaked at 14.47 ft at Nov 26, 2016, 1:00 AM PST.

actionminormoderate5010011/2511/2611/2711/28
Action stage
138.5 ft
Minor stage
141 ft
Moderate stage
142.5 ft
Major stage
144 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12027500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

832 
WGUS46 KSEW 252002
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1202 PM PST FRI NOV 25 2016

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Chehalis River near Grand Mound affecting Thurston County.

.Flood Bulletin No. 8


Runoff from heavy rains Wednesday through Thursday night will drive
the Chehalis River near Grand Mound above flood stage late this
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC067-260502-
/O.NEW.KSEW.FL.W.0044.161126T0535Z-161127T1508Z/
/CGMW1.1.ER.161126T0130Z.161126T1800Z.161127T0608Z.NO/
1202 PM PST FRI NOV 25 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Chehalis River near Grand Mound
* from this evening to Sunday morning.
* At 11:00 AM Friday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 5 PM Friday
  and crest near 14.7 feet around 10 AM Saturday. The river will fall
  below flood stage Saturday night.
* Impact...At 14.0 feet...the Chehalis River in Thurston County will 
  flood several roads in Independence Valley including James Road...
  Independence Road and Moon road. Flood waters will also cover 
  nearby farm lands.

&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$

Albrecht
www.weather.gov/seattle
5 follow-up statements
283 
WGUS86 KSEW 260027
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
427 PM PST FRI NOV 25 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.
  Skookumchuck River near Bucoda affecting Thurston County.
  Chehalis River near Grand Mound affecting Thurston County.

.Flood Bulletin No. 9

Runoff from heavy rain that fell Wednesday through Thursday night 
has driven some rivers in Western Washington above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-260827-
/O.EXT.KSEW.FL.W.0042.000000T0000Z-161126T1329Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161126T0429Z.NR/
427 PM PST FRI NOV 25 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late tonight.
* At  4:15 PM Friday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below
  flood stage late tonight.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC067-260827-
/O.EXT.KSEW.FL.W.0043.000000T0000Z-161126T2126Z/
/BCDW1.1.ER.161125T1630Z.161125T2330Z.161126T1226Z.NO/
427 PM PST FRI NOV 25 2016

The Flood Warning continues for
  The Skookumchuck River near Bucoda
* Until Saturday afternoon.
* At  3:45 PM Friday the stage was 14.6 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 14.6 feet at 3 PM Friday and will 
  continue to fall to below flood stage early Saturday morning.
* Impact...At 13.5 feet...the Skookumchuck River in Thurston County 
  will flood a few roads and low pasture lands near Bucoda.

&&

LAT...LON 4677 12251 4676 12274 4672 12286 4681 12293 4688 12278
      4692 12260       

$$

WAC067-260827-
/O.EXT.KSEW.FL.W.0044.161125T2100Z-161127T1508Z/
/CGMW1.1.ER.161125T2130Z.161126T1800Z.161127T0608Z.NO/
427 PM PST FRI NOV 25 2016

The Flood Warning continues for
  The Chehalis River near Grand Mound
* Until Sunday morning.
* At  4:00 PM Friday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 14.8 feet
  around 10 AM Saturday. The river will fall below flood stage 
  Saturday night.
* Impact...At 14.0 feet...the Chehalis River in Thurston County will 
  flood several roads in Independence Valley including James Road...
  Independence Road and Moon road. Flood waters will also cover 
  nearby farm lands.

&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$

Albrecht
www.weather.gov/seattle
427 
WGUS86 KSEW 260658
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1058 PM PST FRI NOV 25 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.
  Skookumchuck River near Bucoda affecting Thurston County.
  Chehalis River near Grand Mound affecting Thurston County.

.Flood Bulletin No. 10

                Olympic Peninsula Region
                South West Region

Runoff from heavy rain that fell Wednesday through Thursday night 
has driven some rivers in western Washington above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-261558-
/O.EXT.KSEW.FL.W.0042.000000T0000Z-161126T1632Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161126T0732Z.NR/
1058 PM PST FRI NOV 25 2016

...Flood Warning extended until Saturday morning...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Saturday morning.
* At 10:30 PM Friday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below
  flood stage tonight.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC067-261558-
/O.EXT.KSEW.FL.W.0043.000000T0000Z-161126T1705Z/
/BCDW1.1.ER.161125T1630Z.161126T0015Z.161126T0805Z.NO/
1058 PM PST FRI NOV 25 2016

The Flood Warning continues for
  The Skookumchuck River near Bucoda
* Until Saturday morning.
* At  9:45 PM Friday the stage was 14.0 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 14.6 feet at 4 PM Friday and will 
  continue to fall to below flood stage early Saturday morning.
* Impact...At 13.5 feet...the Skookumchuck River in Thurston County 
  will flood a few roads and low pasture lands near Bucoda.

&&

LAT...LON 4677 12251 4676 12274 4672 12286 4681 12293 4688 12278
      4692 12260       

$$

WAC067-261557-
/O.EXT.KSEW.FL.W.0044.000000T0000Z-161127T1103Z/
/CGMW1.1.ER.161125T2130Z.161126T1200Z.161127T0203Z.NO/
1058 PM PST FRI NOV 25 2016

The Flood Warning continues for
  The Chehalis River near Grand Mound
* Until late Saturday night.
* At 10:00 PM Friday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 14.6 feet
  around 4 AM Saturday. The river will fall below flood stage 
  Saturday evening.
* Impact...At 14.0 feet...the Chehalis River in Thurston County will 
  flood several roads in Independence Valley including James Road...
  Independence Road and Moon road. Flood waters will also cover 
  nearby farm lands.

&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$
458 
WGUS86 KSEW 261430
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
630 AM PST SAT NOV 26 2016

...The Flood Warning has ended for the following rivers in 
Washington...

  Skookumchuck River near Bucoda affecting Thurston County.

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.
  Chehalis River near Grand Mound affecting Thurston County.

.Flood Bulletin No. 11

                Olympic Peninsula Region
                South West Region

Runoff from heavy rain that fell Wednesday through Thursday 
night...as well as from additional rainfall from Friday night and
this morning...has driven some rivers in Western Washington above
flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-262322-
/O.EXT.KSEW.FL.W.0042.000000T0000Z-161126T2322Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161126T1422Z.NR/
630 AM PST SAT NOV 26 2016

...Flood Warning extended until this afternoon...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until this afternoon.
* At  5:45 AM Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below
  flood stage this morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC067-261500-
/O.CAN.KSEW.FL.W.0043.000000T0000Z-161126T1705Z/
/BCDW1.1.ER.161125T1630Z.161126T0015Z.161126T0758Z.NO/
630 AM PST SAT NOV 26 2016

The Flood Warning has ended for
  The Skookumchuck River near Bucoda
* At  5:45 AM Saturday the stage was 12.0 feet.
* Flood stage is 13.5 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 11:58 PM Friday last 
  night and will continue to fall.


&&

LAT...LON 4677 12251 4676 12274 4672 12286 4681 12293 4688 12278
      4692 12260       

$$

WAC067-262330-
/O.EXT.KSEW.FL.W.0044.000000T0000Z-161127T1122Z/
/CGMW1.1.ER.161125T2130Z.161126T0930Z.161127T0222Z.NO/
630 AM PST SAT NOV 26 2016

...Flood Warning extended until late tonight...

The Flood Warning continues for
  The Chehalis River near Grand Mound
* Until late tonight.
* At  6:00 AM Saturday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 14.5 feet at 1 AM Saturday and will
  continue to fall to below flood stage this evening.
* Impact...At 14.0 feet...the Chehalis River in Thurston County will 
  flood several roads in Independence Valley including James Road...
  Independence Road and Moon road. Flood waters will also cover 
  nearby farm lands.

&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$
098 
WGUS86 KSEW 270033
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
433 PM PST SAT NOV 26 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Chehalis River at Porter affecting Grays Harbor County.
  Skokomish River near Potlatch affecting Mason County.
  Chehalis River near Grand Mound affecting Thurston County.

.Flood Bulletin No. 14

Runoff from recent heavy rains is causing or may cause minor flooding on
some area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-270833-
/O.CON.KSEW.FL.W.0042.000000T0000Z-161128T2053Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161128T1153Z.NR/
433 PM PST SAT NOV 26 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Monday afternoon.
* At  4:15 PM Saturday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Monday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC067-270832-
/O.CON.KSEW.FL.W.0044.000000T0000Z-161127T1122Z/
/CGMW1.1.ER.161125T2130Z.161126T0930Z.161126T2035Z.NO/
433 PM PST SAT NOV 26 2016

The Flood Warning continues for
  The Chehalis River near Grand Mound
* Until late tonight.
* At  4:00 PM Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage early this afternoon.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage at 12:35 PM Saturday 
  and will continue to fall. Flooding will continue in some areas 
  until the flood wave has completely passed downstream.
* Impact...At 12.5 feet...the Chehalis River in Thurston County will 
  locally spill out of its banks into nearby fields and over a few 
  roads.

&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$

WAC027-270832-
/O.EXT.KSEW.FL.W.0045.161127T0519Z-161128T0154Z/
/CRPW1.1.ER.161127T0519Z.161127T1200Z.161127T1654Z.NO/
433 PM PST SAT NOV 26 2016

The Flood Warning continues for
  The Chehalis River at Porter
* From 9 PM Saturday until Sunday afternoon.
* At  3:45 PM Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 9 PM 
  Saturday and crest near 21.0 feet around 4 AM Sunday. The river 
  will fall below flood stage Sunday morning.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will 
  flood low pasture lands and some roads. High tidal levels at 
  Aberdeen will worsen flooding along the lower reaches.

&&

LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
      4693 12318       

$$
713 
WGUS86 KSEW 270521
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
921 PM PST SAT NOV 26 2016

...The Flood Warning has ended for the following rivers in 
Washington...

  Chehalis River near Grand Mound affecting Thurston County.

...The Flood Warning continues for the following rivers in 
Washington...

  Chehalis River at Porter affecting Grays Harbor County.
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 15

Runoff from recent heavy rains is producing minor flooding on the 
Skokomish River and on the lower reaches of the Chehalis River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-271321-
/O.CON.KSEW.FL.W.0042.000000T0000Z-161128T2053Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161128T1153Z.NR/
921 PM PST SAT NOV 26 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Monday afternoon.
* At  9:00 PM Saturday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Monday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC067-270551-
/O.CAN.KSEW.FL.W.0044.000000T0000Z-161127T1122Z/
/CGMW1.1.ER.161125T2130Z.161126T0930Z.161126T2035Z.NO/
921 PM PST SAT NOV 26 2016

The Flood Warning has ended for
  The Chehalis River near Grand Mound
* At  9:00 PM Saturday the stage was 13.3 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage this afternoon.
* Forecast...The river fell below flood stage 12:35 PM Saturday early
  this afternoon and will continue to fall.


&&

LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
      4681 12289       

$$

WAC027-271321-
/O.EXT.KSEW.FL.W.0045.161127T0518Z-161128T1249Z/
/CRPW1.1.ER.161127T0233Z.161127T0445Z.161128T0349Z.NO/
921 PM PST SAT NOV 26 2016

...Flood Warning extended until late Sunday night...

The Flood Warning continues for
  The Chehalis River at Porter
* Until late Sunday night.
* At  8:45 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 21.1 feet at 9 PM Saturday and will
  continue to fall to below flood stage Sunday evening.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will 
  flood low pasture lands and some roads. High tidal levels at 
  Aberdeen around 11 pm this evening will worsen flooding along the 
  lower reaches.

&&

LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
      4693 12318       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 25, 10:02 AM PST, 2 hours earlier.

Area forecast discussion, Nov 25, 10:02 AM PST, 2 hours before
Area Forecast Discussion
National Weather Service Seattle WA
1002 AM PST Fri Nov 25 2016

.SYNOPSIS...There will be a break in the wet weather today. A low
pressure system and associated upper level trough will bring
another round of wet weather with mountain snow tonight into
Saturday morning. After another break on Sunday, a generally wet
pattern will resume Sunday night and continue through the middle
of next week.

&&

.SHORT TERM...The small low pressure system that gave locally
windy conditions to the area last night, as well as heavy
rainfall and heavy mountain snow, is now in Alberta and is moving
away. Today will be a relative break in the weather between last
night's system and the next one that will be moving in tonight and
early Saturday.

Satellite imagery shows the next low now developing near 41N
latitude 131W longitude. This low appears a bit more developed
than what is showed in the 12Z model initializations. Models also
appear to show the low to be initialized about 100 miles too far
to the east. The weaker and too far east NAM12 takes a 1000 mb low
into the south slopes of the Olympics later tonight on its trek
NNE across the area. The slightly better looking GFS takes a 995
mb low late tonight onto the North coast on its track toward the
NNE. The GFS appears much wetter than previous solutions from the
Central Puget Sound Lowlands north and westward for tonight into
Saturday morning, and this appears more reasonable than the less
wet solutions that take the bulk of the precipitation on a line
farther eastward.

With the changes in solution and the GFS being a bit of an
outlier, QPF values were only adjusted 50 percent toward the
wetter GFS. The higher QPF values do result in heavy mountain
snow in the Olympics and in the Cascades of Whatcom and Skagit
counties late tonight into Saturday morning. As a result, a
Winter Storm Warning was issued for tonight through Saturday
morning for elevations above about 3500 feet in those areas. A
Winter Weather Advisory has been issued for the same timeframe for
the Cascades from Snohomish county southward. Heaviest snowfall
accumulations there will be at Paradise Ranger Station at Mount
Rainier National Park, but Stevens Pass will also likely see low-
end advisory amounts. Snow levels will be high enough that
Snoqualmie Pass should have only light accumulations -if any at
all.

Showers will decrease Saturday and Saturday night. Another break
in the weather can be expected Sunday - but a fast moving front
moving in from the northwest may give increasing chances of
precipitation during the afternoon hours on Sunday.

Strong NW flow aloft and cool air coming down from the north-
central Gulf of Alaska may give heavy snow to the passes Sunday
night and Monday. This may impact travelers crossing the passes
Sunday night or Monday. A winter weather outlook for this
potential event will likely be issued this afternoon. Albrecht

.LONG TERM...From the previous long term discussion: A frontal
system will exit the area early Monday with decreasing showers.
Another wet front will reach the area later Tuesday or Tuesday
night. Models are a bit out of sync with the timing. Showers will
follow on Wednesday. Thursday should be a relatively dry day in
between weather systems. Schneider

&&

.AVIATION...Southwesterly flow aloft today will become more
southerly tonight as an upper trough sharpens and moves toward the
coast. Surface winds will be light today, then moderate southerly
late tonight and Saturday. There are isolated showers this morning,
but the air mass is drying in the wake of a front. Mostly clear
skies this morning will get a VFR cumulus field by noon or so.
Clouds will increase tonight as a the upper trough approaches, and
ceilings could dip to MVFR late tonight as rain develops.

KSEA...VFR today and most of tonight, with MVFR possible by Saturday
morning. Light northeast wind turning southerly late tonight. CHB

&&

.MARINE...Small craft advisory conditions will persist on the coast
today and tonight. A weak low pressure center is forecast to move
northeast across the area tonight and Saturday. This could bring
small craft advisory southerly winds to some inland areas on
Saturday. A front will arrive Sunday night with small craft advisory
winds possible over most waters. Another front will arrive Tuesday
night or Wednesday. CHB

&&

.HYDROLOGY...The heavy rainfall that occurred across southwest and
west-central Washington Wednesday through Thursday night has
produced flooding on the Skokomish River in Mason County and the
Skookumchuck River in Thurston County. The Chehalis River from
About Centralia downstream may see flooding later this afternoon
through Saturday as water flows downstream, so flood watches are
now in effect for Lewis, Thurston, and Grays Harbor counties.

Some models are now showing another 12 hour round of moderate to
heavy rainfall tonight into Saturday morning as a low pressure
system rides by just to the west of the area and into the central
Olympic Peninsula. This rainfall may keep rivers in southwest and
west-central Washington from receding.

Elsewhere river flooding is not expected in the next 7 days.

Rainfall from recent events has left area soils saturated. USGS
soil wetness indices suggest landslides are possible in favored
locations. Tonight's rainfall will enhance the landslide threat
through Saturday.  Albrecht

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Saturday afternoon for Cascades of Pierce
     and Lewis Counties-Central Coast-Lower Chehalis Valley Area-
     Southwest Interior.

     Winter Weather Advisory from 6 PM this evening to noon PST
     Saturday for Cascades of Pierce and Lewis Counties-Cascades
     of Snohomish and King Counties.

     Winter Storm Warning from 6 PM this evening to noon PST Saturday
     for Cascades of Whatcom and Skagit Counties-Olympics.

PZ...Small Craft Advisory for rough bar until 3 AM PST Saturday for
     Grays Harbor Bar.

     Small Craft Advisory until 3 AM PST Saturday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

In the hours before

Special weather statement, Nov 25, 8:11 AM PST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
811 AM PST FRI NOV 25 2016

WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-261615-
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA-
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
811 AM PST FRI NOV 25 2016

...HEAVY RAINFALL THAT OCCURRED WEDNESDAY THROUGH THURSDAY NIGHT
IS LEADING TO AN INCREASED THREAT OF LANDSLIDES IN WESTERN
WASHINGTON...

HEAVY RAINFALL...WITH AMOUNTS FROM 0.75 TO 2.0 INCHES OVER THE
PAST 24 HOURS...HAS BEEN OBSERVED ACROSS MUCH OF WESTERN
WASHINGTON. THE HEAVY RAINFALL ADDS TO ALREADY SATURATED SOIL FROM
RAINFALL OVER THE PAST SEVERAL WEEKS. THE RECENT RAINFALL HAS PUT
EXTRA PRESSURE ON SOIL INSTABILITY...LEADING TO AN INCREASED
THREAT OF LANDSLIDES.

FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT
WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN
FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES.

TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE
WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR
REPORTING.

ALBRECHT
WWW.WEATHER.GOV/SEATTLE
Local storm report, Nov 25, 8:19 AM PST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
819 AM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HEAVY RAIN       5 N SKOKOMISH           47.40N 123.14W
11/25/2016  M2.70 INCH       MASON              WA   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING 8 AM.

&&

ALBRECHT

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 8:54 PM PSTGale WarningSEW6 hr
Nov 24, 8:54 PM PSTSmall Craft AdvisorySEW6 hr
Nov 24, 10:12 PM PSTWind AdvisorySEWSan Juan6 hr
Nov 25, 6:19 AM PSTRiver Flood WarningSEWThurston24 hr
Nov 25, 7:30 AM PSTFlood WatchSEWGrays Harbor, Lewis, Thurston30 hr
Nov 25, 9:29 AM PSTWinter Storm WarningSEW27 hr
Nov 25, 9:29 AM PSTWinter Weather AdvisorySEW27 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.